# SDR TSAA0353035

- Difficulty date: January 18, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Keelbeam
- Part number: 656212529
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT FUSELAGE SKIN BETWEEN KEEL BEAMS AND AFT OF BS 727.  REMOVED AND REPLACED LEFT AND RIGHT KEEL BEAM FROM BS 500 TO BS 727 PLUS 16.  VISUALLY AND HFEC INSPECTED TRIMLINE AND AREA UNDER REPAIR FOR SIGNS OF CORROSION AND DISBONDING.  FABRICATED AND INSTALLED THREE FILLERS, A DOUBLER AND TRIPLER.  FINISHED ALL BARE ALUMINUM WITH ALODINE AND TWO COATS BMS 10-79, TYPE III PRIMER.  REPAIR COMPLETED IAW ECO 3327, FIGURE 1.  AIRCRAFT RETURNED TO SERVICE  (M)
